MathSciNet Relay Station
MathSciNet bibliographic data
MR2391671 30E25 (30E20 31A99 45B05)
Wegmann, Rudolf; Nasser, Mohamed M. S. The Riemann-Hilbert problem and the generalized Neumann kernel on multiply connected regions. J. Comput. Appl. Math. 214 (2008), no. 1, 36–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement